# SDR CA180706015

- Difficulty date: July 4, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 67,696 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 39671
- Condition: No Test
- Location: Anti Skid System
- Part time: 58,276 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT TAXIED FOR DEPARTURE AND WAS HOLDING SHORT OF RUNWAY FOR TAKE OFF, FLIGHT CREW REPORTED TO MAINTENANCE CONTROL THAT THE AIRCRAFT WOULDN`T MOVE WHEN PARK BRAKE WAS RELEASED AND POWER APPLIED FROM A FULLY STOPPED POSITION.  PARK BRAKE WAS RESET.  SMOKE WAS OBSERVED BY THE LEFT HAND SIDE MAIN WHEEL AREA.  THERE WAS NO INDICATION OF FIRE.  CAPTAIN CALLED FOR EVACUATION AND ALL PASSENGERS WERE SAFELY DEPLANED WITHOUT INCIDENT.  CAPTAIN REPORTED NO FIRE UPON EXITING AIRCRAFT.  THE FIRE DEPARTMENT SPRAYED THE MAINWHEELS DOWN FOR THE SMOKE THAT WAS EMANATING FROM THE AREA, TO COOL DOWN THE BRAKES.  MAINTENANCE WAS CALLED TO SITE.  BOTH LHS MAIN WHEELS WERE FOUND DEFLATED AND BRAKES WERE FOUND SEIZED.  NO INDICATION OF FIRE OR CLEAR EVIDENCE OF AND FLUID LEAKS.  NO SKID MARKS OR BURN MARKS OBSERVED ON MAIN WHEELS OR TIRE.  THE TIRES WERE SLIGHTLY CHARRED FROM THE OVERHEATED BRAKE UNITS.  BOTH BRAKE UNITS AND MAIN WHEELS WERE REPLACED AND AIRCRAFT WAS TOWED BACK TO THE HANGAR FOR INSPECTION AND TROUBLESHOOTING OF THE AIRCRAFT BRAKING SYSTEM.  THE MAIN WHEELS AND BRAKE ASSEMBLIES WERE REMOVED AND AN INSPECTION OF THE LANDING GEAR AND AXLE WAS CARRIED OUT.  NO DAMAGE NOTED. BRAKE UNITS AND MAIN WHEELS RE-INSTALLED AND A COMPLETE CHECK OF THE AIRCRAFT NORMAL BRAKING SYSTEM WAS CARRIED OUT, AS PER AMM CHAP 32-42-00. BRAKE VALVE POSITIONS WERE CHECKED.  DURING THE CHECK OF THE ANTI-SKID SYSTEM, PER AMM 32-46-00.  ONE OF THE DUAL ANTI SKID CONTROL VALVE WAS OBSERVED WITH A 10 TO 20 PSI HIGHER THAN THE NOMINAL RELEASE PRESSURE.   ANTI-SKID VALVE P/N 39-671 REPLACED AND ALL PRESSURES CHECKED TO BE SATISFACTORY.  THE ELECTRICAL WIRING ASSOCIATED WITH BRAKING SYTEM WAS ALSO CHECKED SERVICEABLE, AS PER WM 32-46-01.  A SATISFACTORY GROUND TAXI CHECK CARRIED, IAW AMM CHAP 32-45-00.  AIRCRAFT RETURNED TO SERVICE.  PARTS REPLACED: BRAKE ASSEMBLY P/N 2-1565 (QTY -2 EA), MAIN WHEEL ASSEMBLY P/N 2-1565 (QTY - 2 EA) & VALVE, SKID CONTROL P/N 39-671 (QTY -1 EA).  (TC# 20180706015)
